Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Diet to reduce hair fall - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Hair Loss
Answered by

General & Family Physician
Practicing since : 2009
Answered : 541 Questions

Doctor :   Hi
User :   Hi
Doctor :   How can I help you?
User :   25 yrs old
User :   i do have a lot of hair loss recetly
Doctor :   Ok

User :   some time back, i ahd coloured my hair

Doctor :   Ok
User :   and after that, it had increased tremnedously
User :   and my hair dense is so less
Doctor :   Ok perming can cause hair loss if the correct agent is not used
User :   suggest me some medicine for a dense and long hair as i had before
Doctor :   Ok
Doctor :   But do not perm once again
User :   okie
Doctor :   You can take Tab.BIOTIN FORTE 10 mg
Doctor :   for 15 days
Doctor :   It should go on with good diet also
Doctor :   Take it after food
User :   like eggs, greens
Doctor :   Yes
Doctor :   Vitamin A
User :   okie..does it has some side effects
Doctor :   No
Doctor :   Root vegetables
User :   i say in a hostel...

User :   so im not able to have nutirtious food
Doctor :   But nutritious food is all helps
Doctor :   And washing your hair
Doctor :   as frequently as possible
Doctor :   Hello thre?
Doctor :   I have to close this window since there is no response from your side, we are available 24/7 please get back to us if you need further medical advice.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor